Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 63, Pages 3423-3434
http://dx.doi.org/10.1155/S0161171204210183

On the asymptotic behavior of the second moment of the Fourier transform of a random measure

1Departamento de Matemática, Faculdade de Ciências e Tecnologia, Universidade Nova de Lisboa (FCT/UNL), Quinta da Torre, Caparica 2829-516, Portugal
2Centro de Matemática e Aplicações Fundamentais, Universidade de Lisboa (CMAF/UL), Lisboa 1649-003, Portugal

Received 21 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel L. Esquível, “On the asymptotic behavior of the second moment of the Fourier transform of a random measure,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3423-3434, 2004. https://doi.org/10.1155/S0161171204210183.